# SDR ABXA010553

- Difficulty date: May 3, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 170, BETWEEN LONGERON 17 LEFT AND 18 LEFT, ON MAIN CARGO DOOR FRAME WAS GOUGED. BLENDED OUT GOUGE AND INSTALLED NEW DOUBLER IAW REA D852-40805-MR, AND DC8 SRM 51-1-8, 51-1-15, AND 51-1-20D.
